# SDR 99FDEA00025

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 837101A
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-0019 - AFT T/O CABIN WOULD NOT PRESSURIZE AND CLIMB AT A/C RATE.  MANUAL PRESS SYS WOULD NOT CONTROL CABIN.  REG 2 FWD AND AFT OUTFLOW VALVE REMAIN FULL OPEN AND IND AMBER ON ECAM WITH FAULT ON OV ERHEAD.  REMOVED AND REPLACED LEFT MLG SHOCK ABSORBER RELAY 59GB,96GB.
